# SDR SIMA20140314001

- Difficulty date: March 14, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 36,324 hours, 33,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING PANEL 253 CLC FWD EXIT LIGHT INOPERATIVE.  R & R LIGHT ASSEMBLY IAW AMM 33-50-15. OPERATIONS CHECKED GOOD.
